# SDR DXTA2022122276810

- Difficulty date: December 21, 2022
- Submitted: December 22, 2022
- Operation: Air carrier
- Aircraft: N150QS
- Make and model: Bombdr BD7001A10
- Aircraft serial: 9657
- Aircraft time: 8,112 hours, 2,865 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Motor
- Condition: Unresponsive
- Location: Pax Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: THE MAIN CABIN DOOR WILL NOT CLOSE FROM THE CABIN.  FROM OUTSIDE, THE MAIN CABIN DOOR WILL NOT CLOSE USING AUTO.  THE DOOR MOTOR DOES RESPOND IF THE MANUAL CLOSE SWITCH IS USED OUTSIDE.  REMOVED RDE AND INSTALLED NEW RDE IAW GLOBAL 6000 AMM 44-10-40. OPS CHECK GOOD.
